I was diagnosed with Type 1 Diabetes back in August 2000, so I've had it for 13 years now.
On April 15th, I was diagnosed with hypothyrodism at the ER. I'd been battling a cough, sudden weight gain, hoarse voice, fatigue, night sweats, high blood glucose (200-400) for over two months and neither of my Dr's thought it was an issue with my thyroid.
Anyway, onto what I need help with. I wear the Minimed Paradism insulin pump with Constant Glucose Monitor (CGM). I haven't worn it since being diagnosed because my skin on my upper thighs, abdomen, and buttock have thickened or harddened to where i didn't think the insulin was being absorbed properly. I've been taking insulin subcultaneously for a while now, but the sites on my arms are getting used and abused.
I can't use my abdomen, thighs, or buttocks because the skin is still hard.
To describe it, when a person sits up their skin on their stomach rolls over itself, mine does not. This makes it difficult to bend over, bend sideways, etc. Is there anyway to help my skin get back to normal? Is there any other places I could take my injections? Does anyone else have these issues?
It's becoming tiresome, and my husband realizes i'm getting fed up with it as well.
Please have some advice.